# SDR 97ZZZX3551

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99YC
- Make and model: Enstrm F28F
- Aircraft serial: 809
- Engine: Lyc HIO360F1AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Shaft
- Condition: Failed
- Location: Nr 2 Cylinder
- Part time: 48 hours
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

LOOSE RETAINING NUTS WORKED OFF STUDS ALLOWING THE PORT COVER TO FALL OFF AND NR 2 CYLINDER INTAKE VALVE ROCKER ARM SHAFT TO FALL OUT OF THE ENGINE RESULTING IN A CRASH LANDING. SUGGEST REVIEWING ENSTROM PRODUCTION CERTIFICATE AND TIGHTEN THE INSPECTION PROCEDURE TO REDUCE THE CHANCES THAT ANOTHER HELICOPTER WILL BE RELEASED WITH HIDDEN LOOSE PARTS.
